# SDR MASA01026

- Difficulty date: March 9, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THAT AN AFT AISLE CEILING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  THE BULB OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
